# SDR SIMA20210302002

- Difficulty date: March 2, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,814 hours, 8,307 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LH ELEVATOR FAILED IN CRUISE. PERFORMED E175 FIM TASK 27-03-00-810-90Y-A AND RTS CHECK IAW AMM 27-00-00. OPS CHECK GOOD. TRANSITORY CONDITION OF FLIGHT CONTROL SYSTEM
